# SDR ASAA2023110746068

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 41,067 hours, 12,070 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: KLD4N
- Condition: Faulty
- Location: J24 Junction Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ENG. 2 LONG TIME FAULT MSG.# 76-31362, THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1976254 TASKCARD: N/R-00002 ) PERFORMED EEC TEST PER FIM 76-11 TASK 801 NO FAULTS FOUND DUE TO HISTORY REPLACED ENG 2 START LEVER RELAY, R568 PER WDM 73-21-11-3. J24 PANEL REMOVED AND REINSTALLED PER MM 53-14-01/401 LEAK CHECK GOOD. PERFORMED #2 ENGINE EEC TEST NO FAULTS FOUND. THIS CLEARS PLT C/N 07001538 SEAMC SCOTT NOTIFIED,.
